: I've posted here before and this is the second time, I have this weird problem pertaining to a Spacy/lightheaded feeling that never goes away. i've had it for 2 years now and it has not gotten worse or better. This thing came on all the sudden and is still here, it's chronic and is always present. I'm looking for advice on what to do next, I've been to an ENT, and had an MRI, EKG, blood tests (just normal blood tests ) It came on one day when my heart stated this fluttering thing and I got freaked out and it this feeling came on and never went away. I've taken Antivert, and Meclizine. I've been put on steriods also. I still have the occasional heart flutter thing and I still get up 2 to 3 times a night to pee (not every night). One Dr says it anxiety but how can that make you feel spaced out all the time?? 24 hrs a day.
: Well it's 2 years later and nothing has changed I just feel high all the time but spacy and lightheaded.
: Help me please,
I've had the same sort of feeling you're describing for almost 1 year now. I did have an abnormal MRI in May which showed a lesion in the right temporal lobe, which did not appear to be a tumor. I was diagnosed with "probable" MS by my doctor here and by a doctor at CCF. However, they have not been able to explain what is causing the spacey feeling and nothing that I've tried has worked. Please let me know what you find out, and I'll do the same.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.